MathSciNet Relay Station
MathSciNet bibliographic data
MR789726 46L50 (81B10)
Cooke, Roger; Keane, Michael; Moran, William An elementary proof of Gleason's theorem. Math. Proc. Cambridge Philos. Soc. 98 (1985), no. 1, 117–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement